See what questions
a doctor would ask.
Sudden onset of cyanosis of the arms: Sudden onset of cyanosis of the arms refers to a rapid development of a bluish discoloration of the arms that is due to a lack of oxygen in the tissues. See detailed information below for a list of 9 causes of Sudden onset of cyanosis of the arms, Symptom Checker, including diseases and drug side effect causes.
The following medical conditions are some of the possible
causes of Sudden onset of cyanosis of the arms.
There are likely to be other possible causes, so ask your doctor
about your symptoms.
Listed below are some combinations of symptoms associated with Sudden onset of cyanosis of the arms, as listed in our database. Visit the Symptom Checker, to add and remove symptoms and research your condition.
Review further information on Sudden onset of cyanosis of the arms Treatments.
Some of the comorbid or associated medical symptoms for Sudden onset of cyanosis of the arms may include these symptoms:
Research the causes of these more general types of symptom:
Research the causes of this symptom in broader categories:
Research the causes of related medical symptoms such as:
Read more about causes and Sudden onset of cyanosis of the arms deaths.
The list below shows some of the causes of Sudden onset of cyanosis of the arms mentioned in various sources:
This information refers to the general prevalence and incidence of these diseases, not to how likely they are to be the actual cause of Sudden onset of cyanosis of the arms. Of the 9 causes of Sudden onset of cyanosis of the arms that we have listed, we have the following prevalence/incidence information:
The following list of conditions have 'Sudden onset of cyanosis of the arms' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Sudden onset of cyanosis of the arms or choose View All.
Ask or answer a question about symptoms or diseases at one of our free interactive user forums.
Medical story forums: If you have a medical story then we want to hear it.
Medical Conditions associated with Sudden onset of cyanosis of the arms:
Heart symptoms (2927 causes), Blood symptoms (2297 causes), Circulatory system symptoms (1579 causes), Skin symptoms (5992 causes), Skin colour symptoms (2348 causes), Cardiovascular symptoms (3192 causes), Arm symptoms (1619 causes), Limb symptoms (3592 causes), Skin problems (3422 causes), Leg symptoms (2751 causes), Blood vessel symptoms (480 causes), Abnormal blood test symptoms (1538 causes)
Doctor-patient articles related to symptoms and diagnosis:
These general medical articles may be of interest:
Search Specialists by State and City